# SDR DALA2017102107707

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1320 - 1540, LBL 45 CORRODED AT FIVE LOCATIONS, FOUND TO BE OUT OF LIMITS.  REMOVED THE SEAT TRACK, IAW SRM 53-00-52, REPAIR 3, PAGE 201.  FABRICATED, DRILLED, APPLIED FINISH AND INSTALLED THE NEW SEAT TRACK  IAW SRM 53-00-52, REPAIR 3.
